# SDR SRAA970416

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG INDICATION WENT INTRANSIT ON TAXI IN AFTER LANDING.  REPAIRED BROKEN WIRE ON NLG DOWNLOCK SWITCH AND OPS CHECK PER MM 32-33 AND RETURNED TO SERVICE.
